Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


very very woried please advise
Mar 3, 2009

hi again dr henry. i started on sus/tru/ 5 days ago today....my dr advised me to take both at 10pm...after reading the makers leaflet i stupidly followed them instead and took tru with food at 7 and sus at 10 before bed i feel i have totally messed this up and am worried senceless please please advise at your earliest many thanks

Response from Dr. Henry

OK to take both meds at 10 PM. If that goes well (and I hope it does) then often can switch to Atripla taken before bedtime (such as 10 PM) which is just one pill). KH



Previous
mixing drugs
Next
alergic reactions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement